# SDR YADA060311001

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N116AX
- Make and model: Beech 1900C
- Aircraft serial: UC17
- Aircraft time: 24,874 hours, 33,558 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620000
- Part serial: 3522
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED HIS ENCODING ALTIMETER WAS INOPERATIVE ON TAKEOFF.  THIS SITUATION ALSO RENDERED THE ALTITUDE ALERTER AND TRANSPONDER MODE C INOPERATIVE.  EXCESS FUEL WAS BURNED OFF AND THE ACFT RETURNED TO BASE.  MX REPLACED THE PILOT'S ENCODING ALTIMETER, PERFORMED A SYS LEAK CHECK, AND RECERTIFIED THE TRANSPONDER SYS.  ACFT WAS THEN RELEASED FOR SERVICE.
